# SDR AT9900192

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND A CRACK ON SKIN LEFT HAND SIDE JUST BELOW L-14L AT BS 950.  NDT MARKED ENDS OF CRACK, REMOVED CRACK, FABRICATED REPAIR DOUBLER, TREATED, PRIMED AND INSTALLED REPAIR IAW DC9 SRM 51-30-2, 53-04 FIG 3A, 51-10-3, AND RES NR 99391.
